Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online
Loading Online Doctors....
Showing results for :

Intetrix medicine

Public Forum Discussions
 

Medicine for pimples

i want to know that is there a cream or medicine that removes pimple i am 15 years old ...
 

Medicine for Diarrhea

hi, I am feeling nausea-tic and having diarrhea symptoms since morning please help me with the name of appropriate medicine. This condition is because of eating out probably. ...
 

Medicines for epilepsy

hi my partner is on epilim and has been givin azithromycin (sandoz) for Bali belle will it affect hear meds
 

medicine for epilepcy

sir i heard that out side india there is some reseach is done to dilute calcification from brain which is main cause of epilepsy. i just wants to know that is it medicine is available in india. ...
 

Use of these medicines

Hi, what are udiliv 150, storvas10,concor2.5 listril5 medicines for ? ...
 

Can medicines cause recurring cough medicines ?

I was researching side effects of the medication I take cause I am having coughing episodes very often. It starts with a tickling sensation in my throat and then I sneeze. The coughing can last up to 10 minutes. I am taking enalapril, dializiam,...
 

What homeopathy medicines are there for CKD ?

irregular heavy clotted menses due to ckd,plz tell me homoeopathic remedies for that,
 

What are the medicines to fall unconscious ?

Q : I want to know which tablet makes a person go to the state of unconsciousness and how much time will it take for him to return to the normal stage? Please mention the name of the tablet, company, drug, etc. AVAILABLE IN INDIA
 

What is the medicine for menstrual cramps?

What is the medicine for mensural cramps? ...
 

Fistula in ano, is it curable by medicine ?

I am from pune and having a spot near anus ,puss comes out thrugh it, doctors say ut is fistula in ano, is it cureable by medicine, or operation is only the solution ...
Premium Questions
 

Diabetic. Taking prescribed medicine. Are these medicine safe?

Dear Sir, I am XXXXXXX, Age 49, Diabetic past 7 years. Adviced by docter taking medicines daily. Request you to advice Medicine I am taking is correct or sugest best combination. If required my recent ...
 
 

Medicine to prepone periods

I am 30 yrs old. i want to prepone my periods, my date is on 25th but i want to pre-pone by 5 days, please suggest me some medicine. I am having pineapple juice, parsley tea but till date i have not got my ...
 

Is there a medicine to treat GERD ?

QUERY: I don't feel good with my erections and sexual desire is low. I have been taking medicines .... Is there a medicine to treat severe GERD wich not affects sexual drive? Is it safe for me taking cialis or viagra ...
 

Suggest medicine for cholesterol

Dear Sir, My Cholesterol ratio is very difference. please suggest me medicine. Triglycerides is 738 hdl-direct is 282 TC/HDL IS 8.3 VLDL IS 147.67 ...
Mobile Questions and Answers
 
Please tell me how to get taller my legs. Is there any good medicine or drug to grow my legs
no there is no medicine
 
i want a medicine to increase height with no side effect .I am 19yrs old and my height is 5ft 5 inch .I am suffering from stone of 23mm in right kidney .plz tel
there is no such medicines
 
Are generic medicine effective as branded is there any risk in taking generic medicine instead of branded as generic is very cheap
there is no such medicine.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor